# SDR MEX2004013

- Difficulty date: January 8, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED, DURING LANDING, NLG DID NOT RETRACT.  AT PLATFORM WAS DETECTED THE SHOCK STRUT WET WITH HYDRAULIC FLUID AND THE PISTON AND CYLINDER ASSY COMPRESSED.  AIRCRAFT WAS SENT TO THE HANGAR WHERE THE NLG STRUT SEALS WERE REPLACED IAW MM AND EXTENSION AND RETRACTION TESTS WERE PERFORMED IAW MM.  OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW MM, ALL CORRECT.  FLIGHT DATA RECORDER WAS REPLACED.
